Narcan Opioid Overdose Prevention Training

Learn how to recognize the signs of an overdose, perform rescue breathing, and administer Narcan (Naloxone). Narcan blocks opioids and restores normal breathing when sprayed into the nose of someone who has overdosed on opiates. It is safe, easy to administer and has no potential for abuse.

At the conclusion of the program, attendees can elect to receive two free doses of Narcan.

Training provided by Seven Hills Behavioral Health.

Click here for more information on the Massachusetts Overdose Education and Naloxone Distribution (OEND) Program.


Fall 2018 Narcan Opioid Overdose Prevention Trainings

Free & open to the community. No pre-registration.

Wednesday, September 19
12-1 PM
Campus Center, 2nd floor Conference Room (adjacent to SAIL Office)

Tuesday, October 16
7-8 PM
Oak Glen Residence Hall, 1st floor, Multipurpose Room

Thursday, November 15
9:30-10:30 AM
Campus Center, 2nd floor Conference Room (adjacent to SAIL Office)

 

QuickLinks

x

+